How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I've been having Abilify Maintena 400mg

Customer Question

I've been having Abilify Maintena 400mg for hallucinations associated with borderline personality disorder. I've been on it for a year and am now quitting having the monthly injection. What side effects, if any, can I expect from stopping it?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
why are you quitting your monthly injections?
are you going to be treated with anything else for your borderline personality disorder?
if you stop the abilify maintena, your hallucinations could come back and be worse.
your borderline personality disorder could get worse.
does your doctor know you are stopping the injections?